# SDR SWAA2024052287522

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 78,942 hours, 47,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE PAX ROWS AND AFT ENTRY DOOR EMERGENCY LIGHTS INOP<[01] RAI AFT F/O SIDE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06.
